# SDR CKSA98009

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810CK
- Make and model: Doug DC-8-52
- Aircraft serial: 45814
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H206B
- Condition: Malfunction
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR UNSAFE LIGHT ON AT ALL TIMES UNTIL DOWN AND LOCKED.  REPLACED LEFT GEAR DOOR SWITCH.  SYSTEM OPS CHECKS NORMAL IAW MM CHAPTER 32-7.
